my 300 mg pill at Noon and I just took another 300 mg now at about 5 pm. I have heard that bupropion can cause seizures if taken in high doses. Should I call my doctor and tell him that I took 2 doses in the same day?
I take 300 mg of generic bupropion a day. Today accidentally, I took?
Question posted by 486ocean on 6 Sep 2014
Last updated on 10 November 2019 by Lpop8591
As someone else said, I know this post is old but wanted to share my experience. I accidentally took 2 Wellbutrin 300mg XL within about 9 hours of each other. After I realized, I immediately made myself vomit and drank a lot of water. As I read more articles & forums, the chance of seizure is possible but low.
I know medication works differently on everyone. The only side effect I had was a crying spell a few hours afterward, but that was it.
I recommend you contact your physician or go to the ER right away due to the fairly high incidence of hallucinations, seizures and other Neuro problems at high dosage. Overdose of Buproprion can be quite serious, with seizures occurring as late as 24-36 hours after the medication error. There is no antidote that I'm aware of but you may need to be closely monitored for your safety. Good luck to you. Let us know you're ok. Like Kai's MaMa said, invest in a med box or a tracking system to avoid this type of scare in the future!
I would because you are right, more then 300 mg can cause seizures. Why not get yourself a weekly pill box so you know if you took them or not. Then things like this won't happen. Walmart has them for $1
- Bupropion uses and safety info
- Bupropion information for Healthcare Professionals (includes dosage details)
- Side effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.